# SDR SWAA2022050290219

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY INTERCOSTAL AT RBL 22 BS 867+3. / [01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE AND IDENTIFICATION IAW SRM 53-60-53-01-2 AND SRM 51-10-02-0G-0;[02] THREE IS NO SRM ALLOWABLE DAMAGE FOR ACB INTERCOSTAL. PART TO BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] REMOVED DAMAGED INTERCOSTAL IAW SRM 51-40-02. RECEIVED A NEW INTERCOSTAL PN 146A7505-7 FROM STORES REF PO 864199. LOCATED AND DRILLED NEW PART IAW SRM 51-40-05 AND DWG 146A7500 REV: - OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION ENTRY 4. OK TO INSTALL GIVEN.;[06] MEASUREMENTS;[07] INSTALLED NEW PART IAW SRM 51-40-02 AND DWG 146A7500 REV: -. TASK COMPLETE.;[08] UPDATED MEASUREMENTS;[09] VERIFIED CORRECTIVE ACTION ENTRY 7.;[10] VERIFIED CORRECTIVE ACTION ENTRY 8. CARD COMPLETE.
